# SDR DALA2017011300409

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 42,183 hours, 18,794 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18D WHITE PATH LIGHT INOP. FOUND BROKEN WIRE, REMOVED AND INSTALLED NEW LIGHT ASSY, OPS CKS GOOD.
